Alert archive / Ohio / Flash Flood Warnings in 2013
Flash Flood Warning 23, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 10, 2013, 4:33 PM EDT for 5 counties in Ohio. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2013, 4:33 PM EDT (20:33 UTC)
- Expired
- Jul 10, 2013, 7:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brown County, OH, Clermont County, OH, Clinton County, OH, Hamilton County, OH, Highland County, OH
The radar
The Cincinnati radar (KILN), 37 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 4:45 PM EDT | FLASH FLOOD | Goshen, OH | NUMEROUS ROADS CLOSED DUE TO HIGH WATER...OVER A FOOT DEEP IN SOME LOCATIONS. |
| Jul 10, 4:45 PM EDT | FLASH FLOOD | Milford, OH | SEVERAL ROADS NEAR MILFORD AND THROUGH MIAMI TOWNSHIP WERE CLOSED DUE TO WATER OVER A FOOT DEEP ON SOME ROADWAYS. |
| Jul 10, 5:32 PM EDT | FLOOD | Fayetteville, OH | SOME HIGH WATER ON ROADWAYS...A FEW INCHES DEEP. |
| Jul 10, 5:45 PM EDT | FLASH FLOOD | 2 Ne Blanchester, OH | HIGH WATER NEARLY A FOOT DEEP OVER ROUTE 28. |
| Jul 10, 5:45 PM EDT | FLASH FLOOD | Blanchester, OH | OVER A FOOT OF MOVING WATER OVER DUDLEY ROAD NEAR BLANCHESTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1493 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
223
WGUS51 KILN 102033
FFWILN
OHC015-025-027-061-071-102330-
/O.NEW.KILN.FF.W.0023.130710T2033Z-130710T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN BROWN COUNTY IN SOUTHWEST OHIO...
NORTHERN CLERMONT COUNTY IN SOUTHWEST OHIO...
SOUTHERN CLINTON COUNTY IN SOUTHWEST OHIO...
EASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
WESTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
* UNTIL 730 PM EDT.
* AT 431 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN
HAVE ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER
TWO INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL
CAUSE FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...ANDERSON
TOWNSHIP...BLANCHESTER...FAYETTEVILLE...LOVELAND...MILFORD...ST.
MARTIN...AMELIA...BATAVIA...LYNCHBURG...MOUNT ORAB...NEW VIENNA AND
TERRACE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
KEEP CHILDREN AWAY FROM STORM DRAINS...CULVERTS...CREEKS AND STREAMS.
WATER LEVELS CAN RISE RAPIDLY AND SWEEP CHILDREN AWAY.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3901 8431 3904 8435 3927 8435 3929 8427
3927 8425 3925 8401 3935 8400 3944 8362
3894 8388
$$
CONIGLIO1 follow-up statement
842
WGUS71 KILN 102306
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
706 PM EDT WED JUL 10 2013
OHC015-025-027-061-071-102316-
/O.CAN.KILN.FF.W.0023.000000T0000Z-130710T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN OH-CLINTON OH-HAMILTON OH-CLERMONT OH-HIGHLAND OH-
706 PM EDT WED JUL 10 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN HIGHLAND...
NORTHERN CLERMONT...EASTERN HAMILTON...SOUTHERN CLINTON AND
NORTHWESTERN BROWN COUNTIES HAS BEEN CANCELLED...
THUNDERSTORMS HAVE MOVED OUT OF THE AREA...AND WATER IS RECEDING AND
IS NO LONGER EXPECTED TO POSE A THREAT.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3901 8431 3904 8435 3927 8435 3929 8427
3927 8425 3925 8401 3935 8400 3944 8362
3894 8388
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 2:40 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 10, 2:40 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
240 PM EDT WED JUL 10 2013
.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL SWEEP THROUGH THE AREA IN ADVANCE
OF A COLD FRONT. HEAVY RAIN IS POSSIBLE WITH THESE THUNDERSTORMS.
AFTER THE COLD FRONT PASSED THROUGH TONIGHT...HIGH PRESSURE WILL
BUILD ACROSS THE REGION...BRINGING DRIER CONDITIONS THROUGH THE
WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
SFC COLD FRONT FROM LOWER MICHIGAN INTO NW INDIANA AND CENTRAL IL
WITH FAST MOVING STORMS AHEAD OF FRONT NOW INTO FCST AREA. 2 INCH
PLUS PW VALUES THROUGH MUCH OF REGION...AND DESPITE FAILY
PROGRESSIVE NATURE OF STORMS...VERY EFFICIENT ENVIRONMENT WILL
RESULT IN TORRENTIAL RAIN WITH THE POTENTIAL FOR LOCALIZED FLASH
FLOODING. VERY UNSTABLE ENVIRONMENT WITH MLCAPE OF 2K TO 3K J/KG
ALONG WITH DEEP LAYER SHEAR. 0-1KM SHEAR NOT TERRIBLY FAVORABLE
FOR TORNADIC ACTIVITY...THOUGH ISOLATED TOR CANNOT BE RULED OUT.
FROPA FROM NEAR 00-07UTC THROUGH REGION..WITH PARTIAL CLEARING
IN THE NW TOWARD DAYBREAK. OVERNIGHT LOWS STILL IN UPR 60S IN THE
EAST AND SOUTHEAST...WITH LOWER 60S IN THE NW.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
SLIGHT CHANCE OF SHRA IN THE FAR SE NEAR DAYBREAK...WITH HIGH
PRESSURE BUILDING IN THROUGH THE SHORT TERM. THOUGH SOME CU FOR
THURSDAY...PLENTY OF SUN IN STABLE ENVIRONMENT. BELOW NORMAL
TEMPERATURES WITH HIGH ON THURS UPR 70S TO LOWER 80S AND OVERNIGHT
LOWS ON THU NIGHT UPR 50S TO NEAR 60.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MAINLY DRY AND TRANQUIL WEATHER IS EXPECTED. HIGH PRESSURE
STRETCHING ACROSS THE GREAT LAKES AND OHIO VALLEY WILL PROVIDE CLEAR
AND DRY CONDITIONS FRIDAY AND SATURDAY. FOR SUNDAY THROUGH
WEDNESDAY...WHILE HIGH PRESSURE PERSISTS OVER THE OHIO VALLEY...AN
UPPER LOW IS FORECAST ON THE GFS AND ECMWF TO TRAVEL SOUTHWARD ALONG
THE EAST COAST. THOUGH THE MAIN EFFECTS OF THIS LOW WILL BE TO THE
EAST...ENOUGH COOLER AIR ALOFT MAY COME INTO PLAY TO BRING ISOLATED
AFTERNOON THUNDERSTORMS.
TEMPERATURES WILL BEGIN BELOW NORMAL. UNDER A NORTHERLY FLOW...HIGHS
ON FRIDAY WILL BE AROUND 80. NEAR NORMAL MID AND UPPER 80S ARE IN
STORE FOR THE REST OF THE PERIOD AS THE AIRMASS WARMS UNDER
INSOLATION AND WEAK WARM ADVECTION.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS THE
FA. TSTMS EXPECTED AT TAF SITES THROUGH 23Z-24Z. LOCALLY HEAVY
RAIN AND GUSTY WINDS WILL BE POSSIBLE WITH THE THUNDERSTORMS AND
CIGS/VSBYS MAY BE BRIEFLY REDUCED TO IFR CONDITIONS IN THE
STRONGER STORMS. AS THE COLD FRONT PUSHES THROUGH THIS
EVENING INTO THE OVERNIGHT...PCPN SHOULD TAPER OFF ACROSS THE AREA WITH
SKIES AT LEAST PARTIALLY CLEARING LATE TONIGHT INTO THURSDAY
MORNING. VFR CONDITIONS EXPECTED ON THURSDAY.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ026-034-
035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...JDR
NEAR TERM...JDR
SHORT TERM...JDR
LONG TERM...CONIGLIO
AVIATION...PARKERHazardous weather outlook, Jul 10, 4:31 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 431 PM EDT WED JUL 10 2013 KYZ090>100-OHZ026-044>046-052>056-061>065-070>074-077>082-088-112045- GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-MASON-LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 431 PM EDT WED JUL 10 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THUNDERSTORMS WILL PUSH THROUGH THE REGION THIS AFTERNOON AND EVENING. SOME OF THESE STORMS ARE SEVERE WITH THE MAIN THREAT BEING DAMAGING WINDS AND LARGE HAIL. SHOWERS AND THUNDERSTORMS WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089-OHZ034-035-042-043-051-060- 112045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI-PREBLE- 431 PM EDT WED JUL 10 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER THIS EVENING. SOME LOCALLY HEAVY RAIN IS POSSIBLE THROUGH THIS EVENING .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 10, 4:16 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
416 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND GST 1 SSW SIDNEY 40.28N 84.17W
07/10/2013 M86 MPH SHELBY OH MESONET
WEATHERBUG SENSOR AT SIDNEY MIDDLE SCHOOL
0320 PM TSTM WND DMG 6 N CARLISLE 39.66N 84.33W
07/10/2013 MONTGOMERY OH PUBLIC
ONE LARGE TREE DOWN, PULLED POWER LINES DOWN
0329 PM TSTM WND DMG 2 SE FAIRBORN 39.78N 83.99W
07/10/2013 GREENE OH PUBLIC
TWO LARGE BRANCHES DOWN
&&
SNYDERLocal storm report, Jul 10, 4:19 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM TSTM WND GST KCMH PORT COLUMBUS APT 40.00N 82.89W
07/10/2013 M71.00 MPH FRANKLIN OH ASOS
&&
HATZOSLocal storm report, Jul 10, 4:22 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
422 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND DMG YELLOW SPRINGS 39.80N 83.89W
07/10/2013 GREENE OH BROADCAST MEDIA
SEVERAL LARGE LIMBS DOWN
&&
SNYDERLocal storm report, Jul 10, 4:25 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
425 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND GST 2 SSE WILMINGTON 39.42N 83.82W
07/10/2013 M46.00 MPH CLINTON OH OFFICIAL NWS OBS
MEASURED AT THE NWS OFFICE IN WILMINGTON OHIO.
0408 PM TSTM WND GST KILN WILMINGTON APT 39.43N 83.79W
07/10/2013 M51.00 MPH CLINTON OH ASOS
&&
HATZOSLocal storm report, Jul 10, 4:29 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND GST RADNOR 40.38N 83.15W
07/10/2013 M75.00 MPH DELAWARE OH AMATEUR RADIO
TIME ESTIMATED FROM RADAR.
0423 PM TSTM WND GST KLCK RICKENBACKER APT 39.81N 82.93W
07/10/2013 M52.00 MPH FRANKLIN OH AWOS
&&
HATZOSLocal storm report, Jul 10, 4:33 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND DMG 2 NE FAIRBORN 39.83N 83.99W
07/10/2013 GREENE OH AMATEUR RADIO
ONE TWELVE-INCH DIAMETER TREE WAS UPROOTED. TIME OF EVENT
ESTIMATED FROM RADAR.
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:14 PM EDT | Areal Flood Advisory | ILN | Clinton, Highland, Warren | 3 hr |
| Jul 9, 8:28 PM EDT | Special Weather Statement | ILN | Clinton | 32 min |
| Jul 9, 8:29 PM EDT | Flash Flood Warning | ILN | Hardin | 4 hr |
| Jul 9, 8:34 PM EDT | Special Weather Statement | ILN | Auglaize | 26 min |
| Jul 9, 8:37 PM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer, Shelby | 4 hr |
| Jul 9, 8:39 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 51 min |
| Jul 9, 8:45 PM EDT | Special Weather Statement | ILN | Shelby | 30 min |
| Jul 9, 9:13 PM EDT | Special Weather Statement | ILN | Shelby | 17 min |
| Jul 9, 9:28 PM EDT | Special Weather Statement | ILN | Hardin | 32 min |
| Jul 9, 9:30 PM EDT | Special Weather Statement | ILN | Shelby | 45 min |
| Jul 9, 9:32 PM EDT | River Flood Warning | ILN | Hocking | 61 hr |
| Jul 9, 10:07 PM EDT | Areal Flood Advisory | ILN | Champaign, Logan, Shelby | 3 hr |
| Jul 9, 11:07 PM EDT | Special Weather Statement | ILN | Logan | 38 min |
| Jul 9, 11:42 PM EDT | Special Weather Statement | ILN | Union | 48 min |
| Jul 10, 7:05 AM EDT | Special Weather Statement | ILN | Franklin | 25 min |
| Jul 10, 7:40 AM EDT | Special Weather Statement | ILN | Franklin | 35 min |
| Jul 10, 1:54 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 51 min |
| Jul 10, 1:56 PM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer | 3 hr |
| Jul 10, 2:12 PM EDT | Areal Flood Advisory | ILN | Preble | 3 hr |
| Jul 10, 2:22 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 38 min |
| Jul 10, 2:32 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Darke, Hardin, Logan, Mercer and 2 more | 43 min |
| Jul 10, 2:42 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Darke, Hardin, Logan, Miami and 1 more | 3 hr |
| Jul 10, 2:46 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Shelby | 44 min |
| Jul 10, 2:59 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Hardin, Logan, Madison and 3 more | 46 min |
| Jul 10, 3:08 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Madison, Miami, Montgomery | 52 min |
| Jul 10, 3:21 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Jul 10, 3:21 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery | 39 min |
| Jul 10, 3:26 PM EDT | Areal Flood Advisory | ILN | Butler, Clark, Greene, Montgomery, Warren | 3 hr |
| Jul 10, 3:36 PM EDT | Areal Flood Advisory | ILN | Champaign, Delaware, Franklin, Madison, Union | 3 hr |
| Jul 10, 3:39 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Fayette, Greene, Highland, Madison and 2 more | 51 min |
| Jul 10, 3:44 PM EDT | Flash Flood Warning | ILN | Hamilton | 3 hr |
| Jul 10, 3:45 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Greene, Highland, Warren | 45 min |
| Jul 10, 3:55 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 3 hr |
| Jul 10, 3:55 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more | 50 min |
| Jul 10, 4:21 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Highland, Hocking, Pickaway, Pike, Ross | 54 min |
| Jul 10, 4:22 PM EDT | Areal Flood Advisory | ILN | Fairfield, Fayette, Licking, Pickaway | 3 hr |
| Jul 10, 4:28 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike | 47 min |
| Jul 10, 4:39 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 51 min |
| Jul 10, 4:46 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 14 min |
| Jul 10, 4:54 PM EDT | Areal Flood Advisory | ILN | Adams, Highland, Pike, Ross, Scioto | 3 hr |
| Jul 10, 4:56 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 49 min |
| Jul 10, 5:05 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 55 min |
| Jul 10, 5:18 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 42 min |
| Jul 10, 5:25 PM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 3 hr |
| Jul 10, 5:49 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 26 min |
| Jul 10, 5:51 PM EDT | Flash Flood Warning | ILN | Scioto | 3 hr |
Nearby
Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.